Asymptotic Behavior of Extreme Values of Queue Length in M / M / m Systems
- 5 Downloads
The paper investigates the asymptotic behavior of almost surely maximum length in queueing systems. For a system M / M / m, 1≤ m< ∞, a statement of the type of the law of iterated logarithm is established. We also consider the case m = ∞ for which the asymptotic behavior is much different.
Keywordsqueuing system M M m extreme values of queue length asymptotic behavior almost surely
Unable to display preview. Download preview PDF.
- 1.B. V. Gnedenko and I. N. Kovalenko, Introduction to Queuing Theory [in Russian], Nauka, Moscow (1966).Google Scholar
- 2.S. Karlin, A First Course in Stochastic Processes [Russian translation], Mir, Moscow (1971).Google Scholar
- 3.V. V. Anisimov, V. K. Zakusilo, and V. S. Donchenko, Elements of the Queuing Theory and Asymptotic Analysis of Systems [in Russian], Vysshaya Shkola, Kyiv (1987).Google Scholar
- 9.O. K. Zakusylo and I. K. Matsak, “On extreme values of some regenerative processes,” Teoriya Jmovirn. ta Mat. Statystyka, No. 97, 58–71 (2017).Google Scholar
- 11.J. Galambos, The Asymptotic Theory of Extreme Order Statistics, Wiley (1978).Google Scholar
- 12.W. Feller, An Introduction to Probability Theory and its Applications, Vol. 1, Wiley (1968).Google Scholar